# SDR USAASB96217

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 30,396 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A, E

## Discrepancy

BDL - FLT 268 - AT FL 285, CAPTAIN HEARD A LOUD BANG.  THE NR 1 ENGINE THEN SHOWED INDICATIONS OF LOW POWER.  AS A PRECAUTION, THE NR 1 ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO BDL.  CAPT DID DECLARE AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE REPLACED THE NR 1 ENGINE ASSEMBLY PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
